# SDR SWAA2018042021301

- Difficulty date: April 18, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 48,687 hours, 28,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: C1668
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT LIGHT INOPERATIVE.   R & R THE POWER SUPPLY IAW MM.
